# SDR SWAA2017050313539

- Difficulty date: April 29, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 48,516 hours, 28,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LIGHT LENS LOOSE.   R & R THE LIGHT IAW AMM.
